Download this article
 Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Congruences on K–theoretic Gromov–Witten invariants

Jérémy Guéré

Geometry & Topology 27 (2023) 3585–3618
Bibliography
1 D Abramovich, A Corti, A Vistoli, Twisted bundles and admissible covers, Comm. Algebra 31 (2003) 3547 MR2007376
2 K Behrend, B Fantechi, The intrinsic normal cone, Invent. Math. 128 (1997) 45 MR1437495
3 P Berglund, T Hübsch, A generalized construction of mirror manifolds, Nuclear Phys. B 393 (1993) 377 MR1214325
4 P Candelas, X C de la Ossa, P S Green, L Parkes, A pair of Calabi–Yau manifolds as an exactly soluble superconformal theory, Nuclear Phys. B 359 (1991) 21 MR1115626
5 H L Chang, S Guo, J Li, BCOV’s Feynman rule of quintic 3–folds, preprint (2019) arXiv:1810.00394v2
6 H L Chang, J Li, Gromov–Witten invariants of stable maps with fields, Int. Math. Res. Not. 2012 (2012) 4163 MR2975379
7 A Chiodo, G Farkas, Singularities of the moduli space of level curves, J. Eur. Math. Soc. 19 (2017) 603 MR3612865
8 A Chiodo, H Iritani, Y Ruan, Landau–Ginzburg/Calabi–Yau correspondence, global mirror symmetry and Orlov equivalence, Publ. Math. Inst. Hautes Études Sci. 119 (2014) 127 MR3210178
9 A Chiodo, Y Ruan, Landau–Ginzburg/Calabi–Yau correspondence for quintic three-folds via symplectic transformations, Invent. Math. 182 (2010) 117 MR2672282
10 A Chiodo, Y Ruan, A global mirror symmetry framework for the Landau–Ginzburg/Calabi–Yau correspondence, Ann. Inst. Fourier (Grenoble) 61 (2011) 2803 MR3112509
11 H Fan, T J Jarvis, Y Ruan, The Witten equation and its virtual fundamental cycle, preprint (2007) arXiv:0712.4025
12 H Fan, T Jarvis, Y Ruan, The Witten equation, mirror symmetry, and quantum singularity theory, Ann. of Math. 178 (2013) 1 MR3043578
13 H Fan, Y P Lee, Towards a quantum Lefschetz hyperplane theorem in all genera, Geom. Topol. 23 (2019) 493 MR3921324
14 A Givental, A mirror theorem for toric complete intersections, from: "Topological field theory, primitive forms and related topics" (editors M Kashiwara, A Matsuo, K Saito, I Satake), Progr. Math. 160, Birkhäuser (1998) 141 MR1653024
15 A B Givental, Permutation-equivariant quantum K–theory, I : Definitions. Elementary K–theory of 0,n∕Sn, preprint (2015) arXiv:1508.02690
16 A B Givental, Permutation-equivariant quantum K–theory, IX : Quantum Hirzebruch–Riemann–Roch in all genera, preprint (2017) arXiv:1709.03180
17 T Graber, R Pandharipande, Localization of virtual classes, Invent. Math. 135 (1999) 487 MR1666787
18 J Guéré, A Landau–Ginzburg mirror theorem without concavity, Duke Math. J. 165 (2016) 2461 MR3546967
19 J Guéré, Hodge–Gromov–Witten theory, preprint (2019) arXiv:1908.11409
20 S Guo, F Janda, Y Ruan, Structure of higher genus Gromov–Witten invariants of quintic 3–folds, preprint (2018) arXiv:1812.11908
21 Y H He, The Calabi–Yau landscape : from geometry, to physics, to machine learning, 2293, Springer (2021) MR4301304
22 H Jockers, P Mayr, Quantum K–theory of Calabi–Yau manifolds, J. High Energy Phys. (2019) 1 MR4069552
23 S Kondō, The maximum order of finite groups of automorphisms of K3 surfaces, Amer. J. Math. 121 (1999) 1245 MR1719814
24 M Kreuzer, H Skarke, On the classification of quasihomogeneous functions, Comm. Math. Phys. 150 (1992) 137 MR1188500
25 Y P Lee, Quantum K–theory, I : Foundations, Duke Math. J. 121 (2004) 389 MR2040281
26 Y P Lee, F Qu, Euler characteristics of universal cotangent line bundles on 1,n, Proc. Amer. Math. Soc. 142 (2014) 429 MR3133985
27 H Lho, R Pandharipande, Holomorphic anomaly equations for the formal quintic, Peking Math. J. 2 (2019) 1 MR4059998
28 B H Lian, K Liu, S T Yau, Mirror principle, I, Asian J. Math. 1 (1997) 729 MR1621573
29 K Liu, H Xu, Intersection numbers and automorphisms of stable curves, Michigan Math. J. 58 (2009) 385 MR2595544
30 K Oguiso, X Yu, Automorphism groups of smooth quintic threefolds, Asian J. Math. 23 (2019) 201 MR3978250
31 A Okounkov, R Pandharipande, Gromov–Witten theory, Hurwitz theory, and completed cycles, Ann. of Math. 163 (2006) 517 MR2199225
32 A Okounkov, R Pandharipande, Virasoro constraints for target curves, Invent. Math. 163 (2006) 47 MR2208418
33 A Polishchuk, A Vaintrob, Matrix factorizations and cohomological field theories, J. Reine Angew. Math. 714 (2016) 1 MR3491884
34 F Qu, Virtual pullbacks in K–theory, Ann. Inst. Fourier (Grenoble) 68 (2018) 1609 MR3887429
35 M F Tehrani, Automorphism group of Batyrev Calabi–Yau threefolds, Manuscripta Math. 146 (2015) 299 MR3294428
36 R W Thomason, Equivariant resolution, linearization, and Hilbert’s fourteenth problem over arbitrary base schemes, Adv. in Math. 65 (1987) 16 MR893468
37 R W Thomason, Une formule de Lefschetz en K–théorie équivariante algébrique, Duke Math. J. 68 (1992) 447 MR1194949
38 V Tonita, A virtual Kawasaki–Riemann–Roch formula, Pacific J. Math. 268 (2014) 249 MR3207609